MathSciNet Relay Station
MathSciNet bibliographic data
MR2923016 92D25 (34C60 34D20)
Ddumba, H.; Mugisha, J. Y. T.; Gonsalves, J. W.; Kerley, G. I. H. The role of predator fertility and prey threshold bounds on the global and local dynamics of a predator-prey model with a prey out-flux dilution effect. Appl. Math. Comput. 218 (2012), no. 18, 9169–9186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement